Interpolations for H\"older's inequality
Bull. Korean Math. Soc. 2013 Vol. 50, No. 3, 901-914
Printed May 31, 2013
Kei Ji Izuchi, Kou Hei Izuchi, and Sh\^{u}ichi Ohno
Niigata University, Yamaguchi University, Nippon Institute of Technology
Abstract : Kwon and Bae gave an interpolation for a continuous form of H\"older's inequality for a real-valued bounded measurable function on a product of measure spaces. It is given some generalizations of their result.
Keywords : interpolation, H\"older's inequality, continuous form of H\"older's inequality
MSC numbers : Primary 26D15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd